MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 2.0 TEST KIT 24T (EUA); SIMPLE POINT-OF-CARE DEVICE TO DETECT SAR-COV-2 NUCLEIC ACID TARGETS

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 2.0 TEST KIT 24T (EUA); SIMPLE POINT-OF-CARE DEVICE TO DETECT SAR-COV-2 NUCLEIC ACID TARGETS
Catalog Number 192-000
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a - common device name: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient settings.The remainder of the investigation remains in progress.A supplemental report will be provided after completion or upon receipt of new information.
 
Event or Problem Description
The customer reported a false negative result with the id now covid-19 2.0 assay performed on (b)(6) 2024 with a nasal sample.The patient went to the emergency department after feeling unwell with covid symptoms after the id now test was performed.Pcr confirmation testing (sample type unknown) was performed at a hospital on the same day and generated a positive result.After the pcr test the patient received treatment.The consumer confirmed there was no patient harm due to the test results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2a - common device name: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient settings.Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot m831179 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 192-000 / lot m831179 and test base part number 192-430 / lot m831179.The lot met the required release specifications.A review of the complaints reported false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot m831179 showed that the complaint rate is (b)(4).In conclusion, abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue.

Brand Name
ID NOW COVID-19 2.0 TEST KIT 24T (EUA)
Common Device Name
SIMPLE POINT-OF-CARE DEVICE TO DETECT SAR-COV-2 NUCLEIC ACID TARGETS
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key19589911
Report Number1221359-2024-00426
Device Sequence Number14287879
Product Code QWR
UDI-Device Identifier00811877011354
UDI-Public(01)00811877011354(17)251202(10)M831179
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K221925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2025
Device Catalogue Number192-000
Device Lot NumberM831179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale